# SDR DXTA200500878

- Difficulty date: August 2, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 6,347 hours, 3,994 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: MS1656230
- Condition: Sheared
- Location: Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, TILLER KNOB DEVELOPED SLACK WHEN TURNING THEN FINALLY POPPED AND ROTATES FREELY. UNABLE TO STEER THE AIRCRAFT WITH THE TILLER.  ROLL PIN IN TILLER KNOB SHEARED OFF.  INSTALLED NEW PIN, P/N MS16562-30.  WORK DONE IAW CE-750 MM.  CH. 32-50-00.  OPS CHECK GOOD.
